MAUDE Adverse Event Report: ALLERGAN (AUSTIN) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (AUSTIN) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FF-410290
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Abscess (1690); Capsular Contracture (1761); Cellulitis (1768)
Date of Event 08/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: analysis of the returned device identified: weight to the spec, deformation device and brown particles in the device.Cloudy and voids in the gel observed after autoclave cycle based on the device analysis the final assessment is: no issues found related with the manufacturing process the events of capsular contracture baker grade unknown, cellulitis and abscess are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Reason for reoperation: patient¿s concern with the product, capsular contracture baker grade unknown , cellulitis and abscess of the breast, and increased risk of alcl.
 
Event or Problem Description
Health professional reported right side exchange from textured to smooth implant due to the patient¿s concern with the product.Later, patient representative reported, "capsular contracture baker grade unknown requiring bilateral capsulectomy, cellulitis and abscess of the breast, and increased risk of alcl." the device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (AUSTIN)
12331-a riata trace parkway
building 3
austin TX 78727
Manufacturer (Section G)
ALLERGAN (AUSTIN)
12331-a riata trace parkway
building 3
austin TX 78727
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key14885758
Report Number9617229-2022-11395
Device Sequence Number17688975
Product Code FTR
UDI-Device Identifier10888628002654
UDI-Public10888628002654
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2019
Device Model NumberFF-410290
Device Catalogue NumberFF-410290
Device Lot Number2666227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale